# SDR AALA990498

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 51L CORRODED INSIDE AT STATION 1100.  REMOVED CORROSION IAW SRM 51-21-01 VOL II.  REMOVED AND REPLACED CORRODED, STRINGER 51L, SECTION WITH NEW SECTION PER AARD 51-01-00-05.  ALODINED PRIMED AND PAINTED PER SRM 51-21-01 VOL II.  REINSTALLED INTERCOSTAL AND STRINGER END CAP.  (M)
